# SDR CA050530007

- Difficulty date: May 27, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Lkheed 188C
- Engine: Allsn 501D13
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mount
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON LANDING ROLL OUT THE NR 1 ENGINE FIREBELL WENT OFF, THE CREW HANDLED THE ENGINE AND THE FIRE BELL WENT OUT.  MAINTENANCE FOUND THE AFT SECTION OF THE REAR BEARING SUPPORT AND SWIRL STRAIGHTENER IN THE EXHAUST BELL HOUSING PIPE.  THERE WAS SOME COWL DAMAGE. THE A/C DID A 3 ENGINE FERRY, WHERE THE ENGINE WAS REPLACED AND THE A/C RETURNED TO SERVICE.
